An inverse mapping theorem for H-differentibale set-valued maps

Abstract : Taking advantage of recent developments in the theory of generalized differentiation, we present an inverse mapping theorem for set-valued maps and prove its stability under small linear perturbations. Using variational convergences of set-valued mappings, we present as well an approximate version of our inverse theorem.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01023227
Contributor : Michel H. Geoffroy <>
Submitted on : Friday, July 11, 2014 - 4:17:51 PM
Last modification on : Tuesday, December 18, 2018 - 10:56:29 AM

Identifiers

Collections

Citation

Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis. An inverse mapping theorem for H-differentibale set-valued maps. Journal of Mathematical Analysis and Applications, Elsevier, 2015, 421 (1), pp.298-313. 〈10.1016/j.jmaa.2014.07.006〉. 〈hal-01023227〉

Share

Metrics

Record views

182